# SDR DALA2024120211331

- Difficulty date: November 23, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 35,184 hours, 13,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6430413) DURING SVC CK, FOUND MULTIPLE EMERGENCY LIGHTS EXTINGUISHED WHILE ON. R/R M1675 BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD, A/C OK FOR SVC.
